Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain in reproductive organs, dizziness, passing hot, yellow urine. Have arthritis. Correct diagnosis?

Hi , I have just received a letter from friend in Kenya he has recently suffered from typhiod but now he says he has been diognosed with arthritus, however he is saying the symptoms are severe pain in his reproductive organs, dizziness ,and passing hot yellow urine . He is about 25, very poor and the head of his family as the parents died probably of Aids but not sure about this. I would be grateful if you could advise . He is under a doctor but struggling to buy the drugs for which I can help but has he been correctly diognosed do you think with arthritus?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the organs and hot yellow urine is not related to joint pain and arthritis. This is ore likely to be due to a urinary infection.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 10 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor